[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 4 (Vol. 7,No. 4, 2021) ::
mmr 2021, 7(4): 0-0 Back to browse issues page
An effective method in modeling the new soliton solutions for nonlinear Radhakrishnan-Kundu-Lakshmanan equation
Behzad Ghanbari
Kermanshah University of Kermanshah , b.ghanbary@yahoo.com
Abstract:   (230 Views)
In this paper, we consider a generalized form of nonlinear Radhakrishnan-Kundu-Lakshmanan equation. The generalized exponential rational function method has been used to obtain some novel exact optical solutions. Several numerical simulations are provided to show the behavior of the exact results. The solutions might be very useful in their corresponding models. It is apparent that the employed method is easy to use but quite efficient for the extraction of solutions of the problem. Moreover, it is applicable for solving other nonlinear problems arising in mathematics, physics and other branches of engineering. All computations and numerical simulations are carried out with Mathematica software.

./files/site1/files/%DA%86%DA%A9%DB%8C%D8%AF%D9%87_%D9%82%D9%86%D8%A8%D8%B1%DB%8C.pdf
 
Keywords: PDEs, The nonlinear Radhakrishnan-Kundu-Lakshmanan equation, Generalized exponential rational function method, Symbolic computations, Soliton wave solutions
Full-Text [PDF 873 kb]   (75 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/04/19 | Revised: 2022/05/5 | Accepted: 2020/02/12 | Published: 2022/03/29 | ePublished: 2022/03/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghanbari B. An effective method in modeling the new soliton solutions for nonlinear Radhakrishnan-Kundu-Lakshmanan equation. mmr. 2021; 7 (4)
URL: http://mmr.khu.ac.ir/article-1-2936-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 4 (Vol. 7,No. 4, 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 33 queries by YEKTAWEB 4419